Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 244, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 26, 2007, 3:51 PM MDT for Prowers County, Colorado. It was in force for 84 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2007, 3:51 PM MDT (21:51 UTC)
- Expired
- Aug 26, 2007, 5:15 PM MDT
- In force
- 84 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Prowers County, CO
The radar
The Goodland radar (KGLD), 154 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 4:32 PM MDT | HAIL 1 | 1 Nw Hartman, CO | |
| Aug 26, 5:22 PM MDT | HAIL 0.75 | 10 Ne Hartman, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.9 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1143 J/kg
- Mixed-layer CIN
- -269 J/kg
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 262150
SVRPUB
COC099-262315-
/O.NEW.KPUB.SV.W.0244.070826T2151Z-070826T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
351 PM MDT SUN AUG 26 2007
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 515 PM MDT...
* AT 349 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 80 MPH. THIS STORM WAS CENTERED 4 MILES SOUTH
OF HOLLY...OR 8 MILES WEST OF COOLIDGE...AND WAS MOVING TOWARD THE
NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOLLY.
HARTMAN.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3795 10229 3826 10234 3827 10203 3795 10204
3782 10205
TIME...MOT...LOC 2151Z 211DEG 10KT 3801 10215
$$
METZE7 follow-up statements
000
WWUS55 KPUB 262159
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
400 PM MDT SUN AUG 26 2007
COC099-262315-
/O.CON.KPUB.SV.W.0244.000000T0000Z-070826T2315Z/
PROWERS CO-
400 PM MDT SUN AUG 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN PROWERS COUNTY...
AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS CENTERED NEAR
HOLLY...OR 8 MILES WEST OF COOLIDGE...AND WAS MOVING TOWARD THE
NORTHEAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
HOLLY.
HARTMAN.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3795 10229 3826 10234 3827 10203 3795 10204
3782 10205
TIME...MOT...LOC 2200Z 220DEG 7KT 3802 10214
$$
METZE000
WWUS55 KPUB 262216
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MDT SUN AUG 26 2007
COC099-262315-
/O.CON.KPUB.SV.W.0244.000000T0000Z-070826T2315Z/
PROWERS CO-
416 PM MDT SUN AUG 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN PROWERS COUNTY...
AT 414 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
HOLLY...OR 7 MILES WEST OF COOLIDGE...AND WAS MOVING TOWARD THE EAST
AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
HOLLY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3795 10229 3826 10234 3827 10203 3795 10204
3782 10205
TIME...MOT...LOC 2216Z 252DEG 6KT 3801 10213
$$000
WWUS55 KPUB 262227
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT SUN AUG 26 2007
COC099-262315-
/O.CON.KPUB.SV.W.0244.000000T0000Z-070826T2315Z/
PROWERS CO-
427 PM MDT SUN AUG 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN PROWERS COUNTY...
AT 423 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
HOLLY...OR 8 MILES WEST OF COOLIDGE...AND WAS MOVING TOWARD THE
NORTHEAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
HARTMAN.
HOLLY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3795 10229 3826 10234 3827 10203 3795 10204
3782 10205
TIME...MOT...LOC 2227Z 233DEG 8KT 3802 10215
$$000
WWUS55 KPUB 262237
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
436 PM MDT SUN AUG 26 2007
COC099-262315-
/O.CON.KPUB.SV.W.0244.000000T0000Z-070826T2315Z/
PROWERS CO-
436 PM MDT SUN AUG 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN PROWERS COUNTY...
AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
HOLLY...OR 8 MILES WEST OF COOLIDGE...AND WAS MOVING TOWARD THE
NORTHEAST AT 10 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME EAST
CENTRAL PROWERS COUNTY.
AT 432 PM MDT THE PUBLIC SAW QUARTER SIZED HAIL 1 MILE TO THE
NORTHWEST OF HARTMAN.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3795 10229 3826 10234 3827 10203 3795 10204
3782 10205
TIME...MOT...LOC 2236Z 231DEG 11KT 3806 10214
$$000
WWUS55 KPUB 262249
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
449 PM MDT SUN AUG 26 2007
COC099-262315-
/O.CON.KPUB.SV.W.0244.000000T0000Z-070826T2315Z/
PROWERS CO-
449 PM MDT SUN AUG 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN PROWERS COUNTY...
AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
HARTMAN...OR 11 MILES NORTHWEST OF COOLIDGE...AND WAS MOVING TOWARD
THE NORTHEAST AT 15 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF NORTHEASTERN
PROWERS COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3795 10229 3826 10234 3827 10203 3795 10204
3782 10205
TIME...MOT...LOC 2249Z 204DEG 15KT 3812 10218
$$000
WWUS55 KPUB 262259
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
500 PM MDT SUN AUG 26 2007
COC099-262315-
/O.CON.KPUB.SV.W.0244.000000T0000Z-070826T2315Z/
PROWERS CO-
500 PM MDT SUN AUG 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN PROWERS COUNTY...
AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
HARTMAN...OR 11 MILES NORTHWEST OF COOLIDGE...AND WAS MOVING TOWARD
THE NORTHEAST AT 5 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF NORTHEASTERN
PROWERS COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3795 10229 3826 10234 3827 10203 3795 10204
3782 10205
TIME...MOT...LOC 2300Z 239DEG 8KT 3812 10217
$$000
WWUS55 KPUB 262305
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
505 PM MDT SUN AUG 26 2007
COC099-262315-
/O.CON.KPUB.SV.W.0244.000000T0000Z-070826T2315Z/
PROWERS CO-
505 PM MDT SUN AUG 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN PROWERS COUNTY...
AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM
WAS CENTERED NEAR HARTMAN...OR 11 MILES NORTHWEST OF COOLIDGE...AND
WAS MOVING TOWARD THE NORTHEAST AT 5 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF NORTHEASTERN
PROWERS COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3795 10229 3826 10234 3827 10203 3795 10204
3782 10205
TIME...MOT...LOC 2305Z 242DEG 7KT 3811 10217
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 2:54 PM MDT, 57 minutes earlier.
Area forecast discussion, Aug 26, 2:54 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 254 PM MDT SUN AUG 26 2007 .SHORT TERM... (TNGT AND MON) SHOWERS AND TSTMS FOR THE MOUNTAINS/HIGH VALLEYS INCLUDING THE I-25 CORRIDOR AND RELATIVELY HOT ACROSS THE SOUTHEAST CO PLAINS OVER THE NEXT 24 HOURS. CURRENTLY...REGIONAL RADAR DATA SHOWED A LITTLE MORE MOIST CONVECTIVE ACTIVITY THAN YESTERDAY. THIS IS IN RESPONSE TO A WEAK SHORTWAVE TROUGH...AND ASSOCIATED H3-H2 PV LOBE...MOVING OUT OF THE FOUR CORNERS AREA THROUGH SRN CO/NM. THE GREATEST DEVELOPMENT HAS BEEN OVER THE CONTINENTAL DIVIDE...SRN SANGRE DE CRISTO MOUNTAINS...SRN FOOTHILLS...AND NM MOUNTAINS EARLY THIS AFTN. SURFACE DEW POINTS HAVE DROPPED A FEW DEGREES...AS PREDICTED YESTERDAY BY THE NAM12...WITH 20S IN EL PASO COUNTY AND 20S/30S MOUNTAINS/RATON MESA...AND 40S/LOWER 50S IN SERN CO PLAINS. LAPS (AND MODEL) SOUNDING DATA SHOWING A RETURN TO INVERTED-V THERMAL STRUCTURE... WHICH SUPPORTS MAINLY HAIL LESS THAN 1/2 INCH IN DIAMETER...WIND GUSTS 40-55 MPH...AND POSSIBLE DRY TSTMS. BACK TO VIRGA-BOMBS ALONG I-25 CORRIDOR AND SERN CO PLAINS. IT SHOULD BE NOTED THERE IS A LITTLE DEEPER MOISTURE ACROSS AZ INTO THE GREAT BASIN PER WATER VAPOR IMAGERY AND OBSERVATION SOUNDINGS. PRECIPITABLE WATER INDICES AROUND 150 PERCENT IN THIS MOISTURE RIDGE...WHICH ISN/T ALL THAT SIGNIFICANT...BUT RESPECTABLE FOR THIS TIME OF YEAR. TEMPERATURES ALREADY APPROACHING 100F ACROSS PORTIONS OF THE LOWER AR RIVER VALLEY THIS AFTN. LATE THIS AFTN AND TNGT...WEAK MIDDLE TO UPPER LEVEL SYSTEM WILL CONTINUE TO MOVE THROUGH THE CNTRL/SRN ROCKIES THROUGH TNGT. ISOLD-SCT SHOWERS AND TSTMS WILL LIKELY CONTINUE...MAINLY HIGH CLOUD BASE PULSE-TYPE STORMS. VERTICAL SHEAR IS RELATIVELY WEAK. MUCH OF THE CONVECTIVE PRECIPITATION SHOULD DIE OUT JUST AFTER SUNSET WITH THE CONVECTIVE DEBRIS CLOUDS DISSIPATING AFTER MIDNIGHT FOR MOST OF THE AREA...EXCEPT POSSIBLY AROUND THE CONTDVD WHERE I WILL HANG ONTO CLOUDS AND PRECIPITATION CHANCES BASED ON NEARBY OFFICE FORECASTS. IT COULD BE A RELATIVELY MILD NGT ACROSS THE SERN CO PLAINS...AS LOW LEVEL JET STREAK DEVELOPS AND COULD KEEP THE SFC-PBL MIXED DURING THE NGT...ESPECIALLY IF THE CONVECTIVE DEBRIS CLOUD BLOWOFF REMAINS LONGER. MON...LARGE UPPER LEVEL HIGH PRESSURE SYSTEM REMAINS OVER ERN NM/WRN TX WITH THE AFOREMENTIONED MOISTURE RIDGE MOVING INTO THE CONTDVD AND WRN CO. WEAK EMBEDDED SHORTWAVE TROUGHS WILL LIKELY BE THE TRIGGER FOR MORE SHOWER AND TSTM DEVELOP...ESPECIALLY DURING THE AFTN. COULD SEE SOME MODERATE TO HEAVY RAINFALL AROUND THE CONTDVD AND ADJACENT VALLEYS GIVEN H7-H5 SPECIFIC HUMIDITY VALUES OF 6-7 G/KG...EVEN THOUGH CELLS WOULD BE MOVING TO THE NORTHEAST AROUND 15-20 MPH. ANY TSTM CELL TRAINING OR MERGER WOULD INCREASE THE MODERATE TO HEAVY RAIN THREAT AND THE RESULTANT POSSIBILITY OF ROCK AND MUD SLIDES AROUND THE CONTDVD. WILL GO AHEAD AND MENTION THE POTENTIAL FOR HEAVY RAIN AROUND THE CONTDVD. MIDLEVEL TEMPERATURES WILL REMAIN RELATIVELY HOT ALONG I-25 CORRIDOR AND SERN CO PLAINS WITH HIGH TEMPERATURES AROUND 100F IN PARTS OF THE LOWER AR RIVER VALLEY. GIVEN THE INVERTED-V THERMAL SOUNDING STRUCTURES...THE POTENTIAL FOR DRY TSTMS...WITH LOCAL WIND GUSTS OF 40-55 MPH...WILL EXIST FOR PARTS OF THE I-25 CORRIDOR AND SERN CO PLAINS MON AFTN. METZE .LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) LONG TERM CONCERNS INCLUDE TIMING OF FRONT MOVING ACROSS THE EASTERN PLAINS WITH INCREASED CHANCES OF PRECIP AND COOLER TEMPERATURES THROUGH THE END OF THE WEEK ALONG WITH THE AMOUNT OF DRYING AND WARMING INTO THE WEEKEND. MONDAY NIGHT-WEDNESDAY...MOISTURE EMBEDDED IN THE WEST TO SOUTHWEST FLOW ALOFT CONTINUES TO MOVE ACROSS THE STATE THROUGH THIS PERIOD AS A SHORT WAVE TROUGH EMBEDDED IN THE FAST ZONAL FLOW ACROSS THE NORTHERN TIER OF STATES CONTINUES ACROSS THE NORTHERN ROCKIES AND INTO THE NORTHERN HIGH PLAINS. MODELS CONTINUE TO DIFFER WITH TIMING OF ASSOCIATED COLD FRONT...WITH NAM REMAINING THE QUICKEST MOVING THE FRONT ACROSS THE PALMER DVD LATE MONDAY NIGHT AND ACROSS THE REST OF THE PLAINS BY TUESDAY AFTERNOON...WHERE AS THE GFS KEEPS FRONT ACROSS NORTHEASTERN COLORADO THROUGH TUESDAY MORNING AND THEN SLOWLY MOVES FRONT ACROSS THE SE PLAINS INTO TUESDAY NIGHT. GFS HAS SOME SUPPORT FROM LATEST ECMWF WHICH HAS FRONT ACROSS THE COLORADO AND NEW MEXICO BORDER AT 12Z WEDNESDAY. I GENERALLY SUPPORT THE FASTER SOLUTION THOUGH WILL PLAY THE MIDDLE OF THE ROAD WITH THE FORECAST FOR SURROUNDING OFFICE CONSISTENCY. AT ANY RATE...WITH INCREASING AVAILABLE MOISTURE WITHIN THE FLOW...ALONG WITH SOME UVV PROGGED WITH PASSING WAVE...SHOULD CONTINUE TO SEE ISOLATED TO SCATTERED MAINLY DIURNAL SHOWERS AND THUNDERSTORMS ACROSS THE HIGHER TERRAIN AND HIGH MOUNTAIN VALLEYS. HAVE KEPT BROAD BRUSH CHANCE POPS ACROSS THE EASTERN PLAINS TUESDAY AND WEDNESDAY THOUGH BELIEVE BEST CHANCES WILL BE TUESDAY WITH INCREASED LIFT AND MOISTURE POOLING ALONG AND BEHIND THE FRONT...WITH NAM SOUNDINGS INDICATING STRONG SURFACE STABILITY IN PLACE WITH MORNING STRATUS AND COOL UPSLOPE CONDITIONS IN PLACE ON WEDNESDAY. DEPENDING ON ACTUAL FRONTAL TIMING...WILL NEED TO CONTINUE TO MONITOR FOR THE POSSIBILITY OF STRONG TO MARGINALLY SEVERE STORMS AS WELL...WITH BULK SHEARS RUNNING BETWEEN 20-30 KTS AND AMPLE AVAILABLE MOISTURE. THURSDAY-FRIDAY...A WARMING AND DRYING TREND...ESPECIALLY ACROSS THE WESTERN HALF OF THE AREA...LOOKS TO BE IN THE OFFING THROUGH THIS PERIOD AS DRIER NORTH TO NORTHWEST FLOW SETS UP ALOFT AS UPPER LEVEL RIDGING BUILDS ACROSS THE FOUR CORNERS REGION. COOL UPSLOPE FLOW CONTINUES ACROSS THE EASTERN PLAINS ON THURSDAY WITH A MORE SOUTHERLY LOW LEVEL RETURN FLOW EXPECTED ON FRIDAY AS SURFACE HIGH PLACE CONTINUES TO BUILD ACROSS THE CENTRAL AND SOUTHERN HIGH PLAINS. WITH ENOUGH AVAILABLE MOISTURE IN PLACE CANT RULE ISOLATED MAINLY DIURNAL THUNDERSTORMS ACROSS THE REGION THROUGH THE PERIOD. SATURDAY-SUNDAY...UPPER LEVEL RIDGING PROGGED TO SLOWLY BUILD ACROSS THE STATE...WITH WARMER AND DRIER CONDITIONS EXPECTED TO CONTINUE ACROSS THE AREA. HAVE KEPT ISOLATED POPS ACROSS MAINLY THE HIGHER TERRAIN WITH TEMPS WARMING TO AT OR ABOVE SEASONAL AVERAGES. -MW && .AVIATION... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS COULD AFFECT THE KALS...KCOS...AND KPUB TERMINAL AREAS THROUGH 03Z/27. THE MAIN THREAT WOULD BE ERRATIC WINDS WITH POSSIBLE GUSTS UP TO 45KTS AND SMALL HAIL GIVEN THE RELATIVELY DRY SUB-CLOUD LAYER. MUCH OF THE CONVECTIVE DEBRIS CLOUDS SHOULD DISSIPATE AFTER MIDNIGHT GIVEN THE LOSS OF VERTICAL LIFT AND INSTABILITY. METZE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 17/23
Hazardous weather outlook, Aug 26, 6:50 AM MDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 650 AM MDT SUN AUG 26 2007 COZ058>089-093>099-271300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 650 AM MDT SUN AUG 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...MAINLY OVER THE MOUNTAINS AND ADJACENT PLAINS. THE MAIN THREATS FROM STORMS TODAY AND TONIGHT WILL BE SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL ONCE AGAIN BRING AN UNSTABLE AIRMASS TO THE REGION FROM LATE MONDAY THROUGH WEDNESDAY. DURING THIS TIME PERIOD...THUNDERSTORMS ARE EXPECTED TO OCCUR OVER THE ENTIRE REGION. SOME OF THESE STORMS MAY REACH SEVERE LIMITS AND PRODUCE STRONG WIND GUSTS AND HAIL GREATER THAN 3/4 ON AN INCH IN DIAMETER. LOCALLY HEAVY RAIN FALL MAY ALSO OCCUR WITH THE STORMS. FROM THURSDAY THROUGH SATURDAY...THUNDERSTORM ACTIVITY IS EXPECTED TO OCCUR...BUT IT IS EXPECTED TO BE MORE ISOLATED. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 2:54 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 43 min |
| Aug 26, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 89 min |
| Aug 26, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 86 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.